# SDR ASOA04055

- Difficulty date: January 21, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3042BPE
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4517 - DURING A GROUND INSPECTION IN MGM, THE EMERGENCY EXIT LIGHT AT THE SERVICED DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT LAMP AT THE SERVICE DOOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
